• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2019 2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

Evgeny Shinder, Ziyu Zhang (2019): L-equivalence for degree five elliptic curves, elliptic fibrations and K3 surfaces
arXiv: 1907.01335

Fabian Reede (2019): The cubo-cubic transformation and K3 surfaces
arXiv: 1908.05548

Fabian Reede (2019): Rank one sheaves over quaternion algebras on Enriques surfaces
arXiv: 1909.03867

Fabian Reede, Ziyu Zhang (2019): Examples of smooth components of moduli spaces of stable sheaves
arXiv: 1908.00368

Klaus Altmann, David Ploog (2019): Displaying the cohomology of toric line bundles
arXiv: 1903.08009

Klaus Hulek, Radu Laza, Giulia Saccá  (2019): The Euler number of hyper-Kähler manifolds of OG10 type
arXiv: 1902.00781

Lars H. Halle, Klaus Hulek and Ziyu Zhang (2019): Relative VGIT and an application to degenerations of Hilbert schemes
arXiv: 1909.03780

M. G. Gulbrandsen, L. H. Halle and K. Hulek (2019): A GIT construction of degenerations of Hilbert schemes of points, Doc. Math. 24, 421-472 (2019)
arXiv: 1604.00215

Maria Alberich-Carramiñana, Josep Àlvarez Montaner, Ferran Dachs-Cadefau, Víctor González-Alonso (2019): Multiplicities of jumping points for mixed multiplier ideals, Revista Matemática Complutense
DOI: 10.1007/s13163-019-00309-y.
arXiv: 1807.09839

Norbert Hoffmann, Fabian Reede (2019): A birational Torelli theorem with a Brauer class
arXiv: 1909.05541

Sebastian Casalaina-Martin, Samuel Grushevsky, Klaus Hulek, and Radu Laza  (2019): Cohomology of the moduli space of cubic threefolds and its smooth models
arXiv: 1904.08728

Sławomir Rams, Matthias Schütt (2019): 24 rational curves on K3 surfaces
arXiv: 1907.04182

Toshiyuki Katsura, Matthias Schütt (2019): K3 surfaces with 9 cusps in characteristic p
arXiv: arXiv:1902.01579

Víctor González-Alonso, Lidia Stoppino, Sara Torelli (2019): On the rank of the flat unitary factor of the Hodge bundle, erscheint in:  Transactions of the American Mathematical Society
DOI: DOI: 10.1090/tran/7868
arXiv: 1709.05670

Vincent Cossart, Bernd Schober (2019): Characteristic polyhedra of singularities without completion -- Part II
arXiv: 1411.2522

Wolfgang Ebeling (2019): Distinguished bases and monodromy of complex hypersurface singularities
arXiv: 1905.12435

Wolfgang Ebeling, Sabir M. Gusein-Zade (2019): Dual invertible polynomials with permutation symmetries and the orbifold Euler characteristic
arXiv: 1907.11421

Wolfgang Ebeling, Sabir M. Gusein-Zade (2019): A version of the Berglund-Hübsch-Henningson duality with non-abelian groups, erscheint in:  to appear in Int. Math. Res. Not. IMRN
arXiv: 1807.04097

Populärwissenschaftliche Artikel

Klaus Hulek, Fabian Müller, Moritz Schubotz, Olaf Teschke  (2019): Mathematical Research Data – An Analysis through zbMATH, Newsletter of the EMS 113, 54-57 (2019).